# SDR QXEA2013020600349

- Difficulty date: February 6, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 4 FLAP TRACK MOUNTING FLANGES FOR CANOE FAIRING HAVE BARE METAL AND POSSIBLE CORROSION. MATCH DRILLED FRONT INBD BRACKET SRM 51-40-07-02-01. MATCH DRILLED COLLAR IAW SRM 51-40-07-02-01.  INSTALLED FRONT INBD BRACKET IAW SRM 51-42-05-02-01 AND 51-41-00-00-01. INSTALLED COLLAR IAW SRM 51-42-05-02-01. NOTE: PREVIOUS TO MATCH DRILL BOTH PARTS WERE REMOVED IAW SRM 51-42-05-02-01 AND 51-41-00-00-01.
